# SDR SWAA2021082781173

- Difficulty date: February 27, 2020
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 52,280 hours, 30,881 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Damaged
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING PANEL 193B HAS SEVERAL ELONGATED FASTENER HOLES. / REMOVED AND REPLACED WING TO BODY FAIRING PANEL 193B PER AMM 53-51-21.
